# SDR DALA1128043310

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT Y450 FR61, FR63, FR67 CORRODED.  REMOVED CORROSION IAW SRM 51-74-00. FR61 MATERIAL REMOVED: 0.043", L=1", W=0.5". FR63 MATERIAL REMOVED: 0.043", L=1",  W=0.5". FR67 MATERIAL REMOVED: 0.045", L=1", W=0.5". ORG THK: 0.180" FOUND EXCEED LIMIT IAW SRM 53-00-15, FIG 102.  SEAT TRACK R & R IAW SRM 51-42-11. COMPLETED AND INSPECTED.
